Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3211 Publications


2003 | Journal Article | IST-REx-ID: 2358 | OA
Lieb É, Seiringer R, Yngvason J. One-dimensional Bosons in three-dimensional traps. Physical Review Letters. 2003;91(15):1504011-1504014. doi:10.1103/PhysRevLett.91.150401
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1457 | OA
Hausel T, Thaddeus M. Mirror symmetry, langlands duality, and the Hitchin system. Inventiones Mathematicae. 2003;153(1):197-229. doi:10.1007/s00222-003-0286-7
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1458 | OA
Hausel T, Thaddeus M. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. Journal of the American Mathematical Society. 2003;16(2):303-329. doi:10.1090/S0894-0347-02-00417-4
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1459 | OA
Etesi G, Hausel T. On Yang-Mills instantons over multi-centered gravitational instantons. Communications in Mathematical Physics. 2003;235(2):275-288. doi:10.1007/s00220-003-0806-8
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 166 | OA
Browning TD, Swarbick Jones M. Counting rational points on del Pezzo surfaces of degree 5. Proceedings of the Bonn session in analytic number theory and diophantine equations. 2003;360.
View | Download None (ext.) | arXiv
 

Filters and Search Terms

oa=1

Search

Filter Publications